# SDR GTIA030105

- Difficulty date: February 25, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION AND REMAINS ON DURING UPLATCH CHECK AND REMAINDER OF FLIGHT.  FOUND WIRE 2G206A24 ON TERMINAL C2 OF RELAY R2-29 (LANDING GEAR LEVER) SHORTED TO GROUND (=240HMS) WITH RT DOWNLOCK SWITCH CP P1-129 DISCONNECTED.  REMOVED AND REPLACED RT GEAR UPLIMIT SWITCH.  IAW 32-61-00.  FOUND PIN (DD) AT CONNECTOR PLUG NR P1-1062 BENT AND SHORTED.  REMOVED AND REPLACED PIN (DD) AT PLUG P1-1062 IAWMM 20-50-1.
